# SDR 2002F00313

- Difficulty date: November 11, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 8398
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 619 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER INOPERATIVE.  ERRATIC OPERATION.  REPLACED WITH NEW, CORRECTED PROBLEM.  (M)
